# SDR FDEA200910183603

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MID-FLAP UPPER CHORD ANGLE IS CRACKED ABOVE INBD PULLEY AT WBL 320.   REMOVED AND REPLACED RT OTBD MID FLAP ASSY IAW MM 27-51-011-4.  ADJUSTED/OPS CHECK GOOD IAW MM 27-51-000-5.
